# SDR ABXA010349

- Difficulty date: May 30, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 54,399 hours, 51,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99124494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE APPROXIMATELY FS 432 LONGERON 16 RIGHT CRACKED.  REPLACED SHEAR TIE FS 432 LONGERON 16 RIGHT IAW DC-9 SRM.
